# SDR DALA2023101108366

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 80,389 hours, 31,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0694 L1 (KNUCKLE KNOCKER STICKS) ARMED INDICATOR. CORRECTIVE ACTION: L1 DOOR KNUCKLE KNOCKER STICKING. CLEANED KNUCKLE KNOCKER. OPS CHECK GOOD PER B757 AMM 52-11. (4296520)
